Translator Disclaimer
June 2018 Reeb components of leafwise complex foliations and their symmetries II
Tomohiro Horiuchi
Hokkaido Math. J. 47(2): 317-337 (June 2018). DOI: 10.14492/hokmj/1529308821

Abstract

We study the group of leafwise holomorphic smooth automorphisms of 5-dimensional Reeb components with leafwise complex structure which are obtained by a certain Hopf construction. In particular, in the case where the boundary holonomy is infinitely tangent to the identity, we completely determine the structure of the group of leafwise holomorphic automorphisms of such foliations.

Citation

Download Citation

Tomohiro Horiuchi. "Reeb components of leafwise complex foliations and their symmetries II." Hokkaido Math. J. 47 (2) 317 - 337, June 2018. https://doi.org/10.14492/hokmj/1529308821

Information

Published: June 2018
First available in Project Euclid: 18 June 2018

zbMATH: 06901708
MathSciNet: MR3815295
Digital Object Identifier: 10.14492/hokmj/1529308821

Subjects:
Primary: 57R30 , 58D19
Secondary: 58D05

Keywords: diffeomorphisms , Hopf surface , reeb component

Rights: Copyright © 2018 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 2 • June 2018
Back to Top